# SDR FXGA202201102201

- Difficulty date: January 10, 2022
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N964CE
- Make and model: Boeing 100BOEING
- Aircraft serial: 53078
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ZEE CHANNELS AROUND COCKPIT WINDSHIELD. TO REPLACE CORRODED ZEE CHANNELS AT THE BOTTOM CORNERS OF THE CENTER WINDSHIELD. REMOVE CORRODED ZEE ANGLES, AND INSTALL NEW ONES FOLLOWING STANDARD PRACTICES PER DC-9/MD-80 SRM. INSTALL NEW PARTS WITH SAME TYPE AND SIZES AS REMOVED, RIVETS AND HI-LOKS, AND USE SUBSTITUTE FASTENERS IF REQUIRED.
